Thread: Bad week!
View Single Post
Old 09-01-2008, 07:33 PM   #2
valeriedl valeriedl is offline
Senior Member
(female)
 
Join Date: Sep 2005
Location: Beaver Falls, PA
Posts: 172
valeriedl HB User
Re: Bad week!

Don't know if this will be much help or not, but when my neruo changes my meds he will slowly increase the dosage every week until I am up to the ammount that he wants me on.

With different meds the side effects have been different to me. On one all I did was sleep and I lost a ton of weight. On another all I did was eat, and I gained a ton of weight.

I don't know if this is a side effect, or if it's from having eplispy but I find inapropate things very funny. I also have trouble dealing with people, espically little kids. I have actually yelled at completly strangers kids if they are being bad! I will get angry and just say what ever I'm thinking to who ever I'm angry at, it just comes out before I even realize that I've said it.

As for the memory loss, I also have that. I started having sezs about five years ago. Just about everything from my jr year of high school till then are gone (i'm thirty three now). Even now, things that happened months ago are gone too. Places I've gone, people I've met. I can't believe sometimes the things that I've done when a friend or family member will tell me.

I'll tell stories over and over to the same person and not even realize it. And they will tell me things over and over again too because it just won't stick in there.

Now this is just a guess, but I think people will act differently to what parts of their brain have been affected. I have both sides of my brain affected which I think is why the memory loss is greater. As for the others I don't know if it is a reaction to the meds or a reaction from the parts of my brain that are "bad"